# SDR NACA2019122400157

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ENGINE REAR ENGINE MOUNT HANGAR FITTING HAS PITTING CORROSION IN CONE BOLT MATING SURFACE.  REPLACED #1 ENGINE REAR MOUNT HANGAR FITTING IAW B737-400 AMM 71-21-03 REV 90. SEE NDT REPORT NDT19-5645 FOR HANGAR BOLT INSPECTION. NO CRACKS FOUND. NEEDS PART INFO, STILL OPEN
